Authors: Simjanović, Dušan
Vesić, Nenad 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: NOVEL INVARIANTS FOR ALMOST GEODESIC MAPPINGS OF THE THIRD TYPE
Journal: Miskolc Mathematical Notes
Volume: 22
Issue: 2
First page: 961
Last page: 975
Issue Date: 2021
Rank: ~M22
ISSN: 1787-2405
Abstract: 
Two kinds of invariance for geometrical objects under transformations are involved in this paper. With respect to these kinds, we obtained novel invariants for almost geodesic mappings of the third type of a non-symmetric affine connection space in this paper. Our results are presented in two sections. In the Section 3, we obtained the invariants for the equitorsion almost geodesic mappings which do not have the property of reciprocity.
Publisher: Miskolc University Press

Show full item record

Page view(s)

118
checked on Jan 16, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.